American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22D05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Yiftach Barnea, Mikhail Ershov and Thomas Weigel. Abstract commensurators of profinite groups. Trans. Amer. Math. Soc. 363 (2011) 5381-5417. MR 2813420.
Abstract, references, and article information   
View Article: PDF

[2] Ethan Akin, Eli Glasner and Benjamin Weiss. Generically there is but one self homeomorphism of the Cantor set. Trans. Amer. Math. Soc. 360 (2008) 3613-3630. MR 2386239.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Saad Baaj, Georges Skandalis and Stefaan Vaes. Measurable Kac cohomology for bicrossed products. Trans. Amer. Math. Soc. 357 (2005) 1497-1524. MR 2115374.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] B. Bordbar and J. Pym. The set of idempotents in the weakly almost periodic compactification of the integers is not closed. Trans. Amer. Math. Soc. 352 (2000) 823-842. MR 1491855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Valera Berestovskii, Conrad Plaut and Cornelius Stallman. Geometric groups. I. Trans. Amer. Math. Soc. 351 (1999) 1403-1422. MR 1458295.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Guangwu Xu. Herz-Schur multipliers and weakly almost periodic functions on locally compact groups. Trans. Amer. Math. Soc. 349 (1997) 2525-2536. MR 1373647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Conrad Plaut. Geometrizing Infinite Dimensional Locally Compact Groups. Trans. Amer. Math. Soc. 348 (1996) 941-962. MR 1348156.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ta Sun Wu. The union of compact subgroups of an analytic group . Trans. Amer. Math. Soc. 331 (1992) 869-879. MR 1044968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] A. T. Lau, P. Milnes and J. S. Pym. Compactifications of locally compact groups and closed subgroups . Trans. Amer. Math. Soc. 329 (1992) 97-115. MR 1062191.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Joram Hirschfeld. The nonstandard treatment of Hilbert's fifth problem . Trans. Amer. Math. Soc. 321 (1990) 379-400. MR 967314.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] R. W. Bagley, T. S. Wu and J. S. Yang. Pro-Lie groups . Trans. Amer. Math. Soc. 287 (1985) 829-838. MR 768744.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Siegfried K. Grosser and Wolfgang N. Herfort. Abelian subgroups of topological groups . Trans. Amer. Math. Soc. 283 (1984) 211-223. MR 735417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Sheldon Rothman. The von Neumann kernel and minimally almost periodic groups . Trans. Amer. Math. Soc. 259 (1980) 401-421. MR 567087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Morikuni Goto. Semi-algebraic groups and the local closure of an orbit in a homogeneous space . Trans. Amer. Math. Soc. 247 (1979) 301-315. MR 517696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] H. Leroy Peterson. Extensions of Haar measure to relatively large nonmeasurable subgroups . Trans. Amer. Math. Soc. 228 (1977) 359-370. MR 0435728.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Calvin C. Moore. Group extensions and cohomology for locally compact groups. IV . Trans. Amer. Math. Soc. 221 (1976) 35-58. MR 0414776.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Calvin C. Moore. Group extensions and cohomology for locally compact groups. III . Trans. Amer. Math. Soc. 221 (1976) 1-33. MR 0414775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] S. P. Wang. Compactness properties of topological groups. III . Trans. Amer. Math. Soc. 209 (1975) 399-418. MR 0374329.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Kwan-Yuk Law Sit. On centralizers of generalized uniform subgroups of locally compact groups . Trans. Amer. Math. Soc. 201 (1975) 133-146. MR 0354923.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Dong Hoon Lee. On deformations of homomorphisms of locally compact groups . Trans. Amer. Math. Soc. 191 (1974) 353-361. MR 0435284.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Leonora Benzinger. Uniformly distributed sequences in locally compact groups. I . Trans. Amer. Math. Soc. 188 (1974) 149-165. MR 0333063.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Leonora Benzinger. Uniformly distributed sequences in locally compact groups. II . Trans. Amer. Math. Soc. 188 (1974) 167-178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] John R. Liukkonen. Dual spaces of groups with precompact conjugacy classes . Trans. Amer. Math. Soc. 180 (1973) 85-108. MR 0318390.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1